# SDR SWAA2020071397730

- Difficulty date: July 6, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,058 hours, 11,613 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE INTER MECHANISM CLOCK WRONG.  REPOSITIONED DOOR HANDLE PER AMM 52-41-31.
